# SDR SWAA2020031742539

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,394 hours, 28,231 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB #4 STIFFNER ON THE #4 RIB STAB STA.120-30 HAS A CRACK ON THE LOWER END. (VERIFIED BY HIEC PART  6 51-00-00 PROC 25)         (COMPLETE SA-M 326 # A1155876) REMOVED AND REPLACED L/H STAB RIB STA' 120.30 PER SRM 51-40-02. REF SA-M 326 FOR INDIVIDUAL SIGNED OFF
